# SDR DALA2022053103738

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON CHANNEL STA 740 BTW S-28R-S-27R AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00205 CHANNEL STA 740 BTW S- 28R-S-27R AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2251691)
